| Lot Number |
1958179 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
09/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The root cause of the alleged infection was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the alleged infection was not related to the design, manufacture, and sterilization of the revised implants.
Event or Problem Description
It was reported by wade cooley, an onkos distributor, that a 77-year-old male patient with an eleos proximal femur replacement underwent revision surgery due to an alleged infection.